| Model Number |
MMT-326A |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Nausea (1970); Vomiting (2144)
| Date of Event |
07/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they had a high blood glucose value of 30 mmol/l.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.Customer alleging possible insulin pump under delivery.The customer experienced symptoms such as nausea and vomiting and blurred vision.The customer was treated with syringe.The device will not be returned for analysis.